# SDR CA070917009

- Difficulty date: September 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,502 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Control
- Part number: SC5083
- Part serial: 727M
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) M/R SERVO REMOVED FROM RT POSITION DUE TO LEAKAGE. (TC NR 20070917009)
